# SDR 2003FA0000767

- Difficulty date: July 15, 2003
- Submitted: August 5, 2003
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B4423
- Condition: Inoperative
- Location: Dry Air
- Part time: 256 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT GYRO WOULD NOT ERECT AT LOW RPM.  DISCOVERED LOW INSTRUMENT AIR PRESSURE.  REPLACED AIR PUMP AND SYSTEM OPS CHECKED NORMAL.  NO RECOMMENDATION AT THIS TIME.
